Localization of spherical harmonic expansions

Christopher Meaney*

*Corresponding author for this work

Research output: Contribution to journalArticle

11 Citations (Scopus)


We present a localization theorem for expansions in eigenfunctions of the Laplace-Beltrami operator on a compact two-point homogeneous space.

Original languageEnglish
Pages (from-to)65-74
Number of pages10
JournalMonatshefte für Mathematik
Issue number1
Publication statusPublished - Mar 1984
Externally publishedYes

Fingerprint Dive into the research topics of 'Localization of spherical harmonic expansions'. Together they form a unique fingerprint.

Cite this